Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The tame kernel of imaginary quadratic fields with class number 2 or 3


Authors: Hong You and Sheng Chen
Journal: Math. Comp. 72 (2003), 1501-1509
MSC (2000): Primary 11R11; Secondary 11R70, 11Y40, 19C99, 19F27
Published electronically: June 6, 2002
MathSciNet review: 1972749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents improved bounds for the norms of exceptional finite places of the group $K_2 O_F$, where $F$ is an imaginary quadratic field of class number 2 or 3. As an application we show that $K_{2}Z[\sqrt{-10}]=1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11R11, 11R70, 11Y40, 19C99, 19F27

Retrieve articles in all journals with MSC (2000): 11R11, 11R70, 11Y40, 19C99, 19F27


Additional Information

Hong You
Affiliation: Department of Mathematics, Harbin Institude of Technology, Harbin, Heilongjiang 150001, People’s Republic of China
Email: hyou@hope.hit.edu.cn

Sheng Chen
Affiliation: Department of Mathematics, Harbin Institude of Technology, Harbin, Heilongjiang 150001, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0025-5718-02-01453-9
PII: S 0025-5718(02)01453-9
Keywords: Tame kernel, imaginary quadratic field, class number
Received by editor(s): July 10, 2000
Received by editor(s) in revised form: July 9, 2001, and September 26, 2001
Published electronically: June 6, 2002
Additional Notes: This research is supported by the National Science Foundation of China
Article copyright: © Copyright 2002 American Mathematical Society